What are the withdrawal symptoms from Celebrex?

2 answers | Last updated: Apr 02, 2015
Oragami55 asked...

What are the withdrawal symptoms from Celebrex?


Community Answers

Serenas62 answered...

Probably the most typical withdrawal symptom experience by those who have been prescribed with the drug Celebrex as an arthritis treatment is a return of the aches and pains that initially caused them to start taking this medication. Anecdotal reports of muscle and joint aches and pains, along with sleeplessness and hot or cold sweats during the night as well as instances of constipation and dizziness, have been claimed by a number of patients once they stopped taking Celebrex. Others report an unpleasant side effect of the drug Celebrex is unwanted weight gain, which has led some patients to discontinue use of this medication; but as with any prescribed substance, you are advised to discontinue use only under the direction and care of your doctor.


A fellow caregiver answered...

To stop taking Celebrex suddenly for me means 2-3 times more pain and overall joint discomfort when compared to before starting the very first dose.